# SDR USAA920080793

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 60,559 hours, 6,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 258 - PHX - EEL - OPERATIONAL TEST OF EMERGENCY LIGHTS ON WEEKLY CHECK - FAILED TEST.  MAINTENANCE RESEATED CONNECTORS AT PSEU FORWARD LEFT, AFT LEFT AND MID LEFT & RIGHT.  OPERATIONAL TEST GOOD.
